RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1985, Volume 21, Number 8, Pages 1446–1449 (Mi de5617)  

Short Communications

Periodic orbits of multidimensional dynamical systems

A. È. Malevich

V. I. Lenin Belorusskii State University

Full text: PDF file (661 kB)

Bibliographic databases:
UDC: 517.938.5
Received: 14.12.1982

Citation: A. È. Malevich, “Periodic orbits of multidimensional dynamical systems”, Differ. Uravn., 21:8 (1985), 1446–1449

Citation in format AMSBIB
\Bibitem{Mal85}
\by A.~\`E.~Malevich
\paper Periodic orbits of multidimensional dynamical systems
\jour Differ. Uravn.
\yr 1985
\vol 21
\issue 8
\pages 1446--1449
\mathnet{http://mi.mathnet.ru/de5617}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=806278}
\zmath{https://zbmath.org/?q=an:0613.58027}


Linking options:
  • http://mi.mathnet.ru/eng/de5617
  • http://mi.mathnet.ru/eng/de/v21/i8/p1446

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:40
    Full text:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020